# SDR ABXA9900481

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 561537429
- Condition: Corroded
- Location: Bs 1580-1620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 35 LEFT STATION 1580-1620 CORRODED.  REPAIRED IAW DC8 SRM 53-4-1 AND DWG 5615374.
